# SDR AALA2018112639027

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 83,415 hours, 12,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT LED DOES NOT FLASH.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-02.
